# SDR 97ZZZM952

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STRINGER 25L WITH HEAVY CORROSION WITH A HOLE THROUGH THE STRINGER.  TRIMMED THE AREA (HOLE STRINGER 25) IAW B737 SRM 53-10-3.  FABRICATED ANGLE AND FILLER FOR REPAIR.  MATERIAL .46 BAC 1498-156 (7075-T60) 7.125 INCH BY 1.875 INCH, .625 INCH BY .5 INCH IAW B737 SRM 53-10-3 FIG 4 TREAT AND PRIMED IAW SRM 51-10-2.  INSTALLED ANGLE AND FILLER IAW SRM 53-10-3 AND 51-30-8.
